# SDR SWAA2015072442211

- Difficulty date: July 19, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 20,935 hours, 12,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 140N4500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FLOOR TO SIDEWALL SUPPORT CORRODED AT STATION 727D TO 787.  R & R SUPPORT IAW SRM.
